# SDR UALA2010032300996

- Difficulty date: March 23, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 56,851 hours, 8,359 cycles
- Engine: Pwa PW4090
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 129
- Condition: Defective
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF WILL NOT TUNE.  TRANSCEIVER DEFECTIVE. INSTALLED SERVICEABLE TRANSCEIVER IAW MM. OPS CHECKED IAW SAME. SYS PASSES NOTED CHECKS.  RETURNED ACFT BACK TO NORMAL.  OK FOR SERVICE.
